Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9, Issue 3, Pages 623-623

Some generating functions of modifed Bessel polynomials from the view point of Lie group

Department of Mathematics, Bangabasi Engineering College, 19 Scott Lane, Calcutta 700009, India

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.